Mod p decompositions of gauge groups

Daisuke Kishimoto, Akira Kono, Mitsunobu Tsutaya

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We give mod p decompositions of homotopy types of the gauge groups of principal bundles over spheres, which are compatible with mod p decompositions of Lie groups given by Mimura, Nishida and Toda. As an application, we also give some computations on the homotopy types of gauge groups. In particular, we show the p-local converse of the result of Sutherland on the classifications of the gauge groups of principal SU(n)-bundles.

Original languageEnglish
Pages (from-to)1757-1778
Number of pages22
JournalAlgebraic and Geometric Topology
Volume13
Issue number3
DOIs
Publication statusPublished - 2013
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Mod p decompositions of gauge groups'. Together they form a unique fingerprint.

Cite this